Phone :- +91 8968004200
KOF-FREE
 
PACKING:

12 x 60 ml.
& 100 ml.

   
USAGE: Cough Suppressant & Anti-allergic
Each 5 ml. contains :
Guaiphenesin IP 50 mg.
Dextromethorphan Hydrobromide IP 5 mg.
Ammonium Chloride IP 60 mg.
Chlorpheniramine Maleate IP 2.5 mg.
LEVOCITRID
World Wide Accepted Anti-allergic
LYCOVIT
Powerful Antioxidant Combination
GRIPE WATER
For all disorders of teething and the following diseases of children : Constipation, Indigestion and flatulence, vomiting, diarrhea, colds, Liver and spleen trouble, restless sleep, excessive